Works matching DE "MATHEMATICAL physics"
Results: 5000
Catalogers Need to Know Far More about Technology: An Interview with Gordon Dunsire.
- Published in:
- 2024
- By:
- Publication type:
- Interview
Multidisciplinary teaching with an active video game: the effect on learning in mathematics and physical education.
- Published in:
- Technology, Pedagogy & Education, 2025, v. 34, n. 1, p. 121, doi. 10.1080/1475939X.2024.2407380
- By:
- Publication type:
- Article
Mathematical physics for nuclear experiments: by Andrew E. Ekpenyong, Boca Raton, FL, CRC Press, 2022, 280 pp., £58.99 (Paperback), £150.00 (Hardback), £53.09 (E-book), ISBN: 9781032104997. Scope: reference, textbook. Level: advanced undergraduate, postgraduate
- Published in:
- 2024
- By:
- Publication type:
- Book Review
Guided Inquiry into a Physics Equation.
- Published in:
- Cognition & Instruction, 2024, v. 42, n. 1, p. 159, doi. 10.1080/07370008.2023.2197232
- By:
- Publication type:
- Article
Exploration of Soliton Solutions for the Kaup–Newell Model Using Two Integration Schemes in Mathematical Physics.
- Published in:
- Mathematical Methods in the Applied Sciences, 2025, v. 48, n. 6, p. 6477, doi. 10.1002/mma.10684
- By:
- Publication type:
- Article
Improving physics-informed neural networks with meta-learned optimization.
- Published in:
- Journal of Machine Learning Research, 2024, v. 25, p. 1
- By:
- Publication type:
- Article
A novel approach to solving Euler's nonlinear equations for a 3DOF dynamical motion of a rigid body under gyrostatic and constant torques.
- Published in:
- Journal of Low Frequency Noise, Vibration & Active Control, 2025, v. 44, n. 1, p. 111, doi. 10.1177/14613484241293859
- By:
- Publication type:
- Article
Exact solutions of the (2+1)-dimensional Konopelchenko–Dubrovsky system using Sardar sub-equation method.
- Published in:
- Modern Physics Letters B, 2025, v. 39, n. 13, p. 1, doi. 10.1142/S0217984924504852
- By:
- Publication type:
- Article
STEM approach using soccer: improving academic performance in Physics and Mathematics in a real-world context.
- Published in:
- Frontiers in Psychology, 2025, p. 1, doi. 10.3389/fpsyg.2025.1503397
- By:
- Publication type:
- Article
A novel study of analytical solutions of some important nonlinear fractional differential equations in fluid dynamics.
- Published in:
- Modern Physics Letters B, 2025, v. 39, n. 11, p. 1, doi. 10.1142/S021798492450461X
- By:
- Publication type:
- Article
ON BRST Lagrangian Formulation of Massless Higher Spin Fields.
- Published in:
- Russian Physics Journal, 2024, v. 67, n. 11, p. 1806, doi. 10.1007/s11182-024-03317-8
- By:
- Publication type:
- Article
APBench and benchmarking large language model performance in fundamental astrodynamics problems for space engineering.
- Published in:
- Scientific Reports, 2025, v. 15, n. 1, p. 1, doi. 10.1038/s41598-025-91150-5
- By:
- Publication type:
- Article
Spectral analysis for the almost periodic quadratic pencil with impulse.
- Published in:
- Boundary Value Problems, 2025, v. 2025, n. 1, p. 1, doi. 10.1186/s13661-025-02027-5
- By:
- Publication type:
- Article
PREFACE TO THE SPECIAL ISSUE DEDICATED TO THE 50<sup>TH</sup> ANNIVERSARY OF THE JOURNAL OF MATHEMATICAL Sciences.
- Published in:
- Journal of Mathematical Sciences, 2024, v. 280, n. 6, p. 865, doi. 10.1007/s10958-024-07456-8
- By:
- Publication type:
- Article
The conventionalism attitude of the philosophy of science according to Henri Poincaré.
- Published in:
- Revue Universitaire des Sciences Humaines et Sociales, 2024, v. 16, n. 3, p. 169
- By:
- Publication type:
- Article
Valores zeta múltiples.
- Published in:
- Gaceta de la Real Sociedad Matemática Española, 2025, v. 28, n. 1, p. 143
- By:
- Publication type:
- Article
Historical notes on the 75th volume of Mathematica Slovaca - Authors of the first issue from 1951.
- Published in:
- Mathematica Slovaca, 2025, v. 75, n. 1, p. 243, doi. 10.1515/ms-2025-0019
- By:
- Publication type:
- Article
Construction of the Closed Form Wave Solutions for TFSMCH and (1 + 1) Dimensional TFDMBBM Equations via the EMSE Technique.
- Published in:
- Fractal & Fractional, 2025, v. 9, n. 2, p. 72, doi. 10.3390/fractalfract9020072
- By:
- Publication type:
- Article
The Physics Section in Symmetry.
- Published in:
- Symmetry (20738994), 2025, v. 17, n. 2, p. 156, doi. 10.3390/sym17020156
- By:
- Publication type:
- Article
Publications of Interest.
- Published in:
- Technology Teacher, 2005, v. 64, n. 8, p. 3
- Publication type:
- Article
How teaching experience and physics and mathematics content knowledge impact professional noticing skills of STEM graduate students.
- Published in:
- School Science & Mathematics, 2023, v. 123, n. 7, p. 387, doi. 10.1111/ssm.12568
- By:
- Publication type:
- Article
3D textile wall panels made from 3D warp-knitted textiles.
- Published in:
- Melliand International / Melliand Textilberichte, 2019, n. 1, p. 31
- Publication type:
- Article
MODELING CHARITABLE GIVING USING A BOX-COX STANDARD TOBIT MODEL.
- Published in:
- Review of Economics & Statistics, 1991, v. 73, n. 3, p. 460, doi. 10.2307/2109570
- By:
- Publication type:
- Article
New Correlations for Predicting Impact Sensitivities of Nitro Energetic Compounds.
- Published in:
- Journal of Energetic Materials, 2010, v. 28, n. 1, p. 45, doi. 10.1080/07370650903193281
- By:
- Publication type:
- Article
HIERARCHICAL MODELING OF THERMOELASTIC PLATES WITH VARIABLE THICKNESS.
- Published in:
- Analysis & Applications, 2010, v. 8, n. 2, p. 125, doi. 10.1142/S0219530510001552
- By:
- Publication type:
- Article
SOLVABILITY OF NEUMANN TYPE NON-HOMOGENEOUS MULTI-POINT BVP FOR SECOND ORDER DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN.
- Published in:
- Analysis & Applications, 2009, v. 7, n. 3, p. 279, doi. 10.1142/S0219530509001402
- By:
- Publication type:
- Article
ASYMPTOTIC BEHAVIOR OF STRUCTURES MADE OF CURVED RODS.
- Published in:
- Analysis & Applications, 2008, v. 6, n. 1, p. 11, doi. 10.1142/S0219530508001031
- By:
- Publication type:
- Article
THE BOLTZMANN–ENSKOG EQUATION NEAR MAXWELLIANS.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 3, p. 253
- By:
- Publication type:
- Article
A 2.5D MODEL FOR THE EQUATIONS OF THE OCEAN AND THE ATMOSPHERE.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 3, p. 199, doi. 10.1142/S021953050700095X
- By:
- Publication type:
- Article
EXISTENCE OF BOUNDARY LAYER SOLUTIONS TO THE BOLTZMANN EQUATION.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 4, p. 337, doi. 10.1142/S0219530504000400
- By:
- Publication type:
- Article
VARIATIONAL ASYMPTOTIC DERIVATION OF AN ELASTIC MODEL ARISING FROM THE PROBLEM OF 3D AUTOMATIC SEGMENTATION OF CARDIAC IMAGES.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 4, p. 275, doi. 10.1142/S0219530504000382
- By:
- Publication type:
- Article
INFINITE VALUED SOLUTIONS OF NON-UNIFORMLY ELLIPTIC PROBLEMS.
- Published in:
- Analysis & Applications, 2004, v. 2, n. 3, p. 227, doi. 10.1142/S0219530504000369
- By:
- Publication type:
- Article
Rolands Rikards (1942-2022).
- Published in:
- 2022
- Publication type:
- Announcement
Quantum Hypercomputability?
- Published in:
- Minds & Machines, 2006, v. 16, n. 1, p. 87, doi. 10.1007/s11023-005-9006-y
- By:
- Publication type:
- Article
Editorial.
- Published in:
- 2019
- By:
- Publication type:
- Editorial
Thermal stability and magnetic anisotropy of nickel nanoplates.
- Published in:
- Journal of Materials Science, 2009, v. 44, n. 17, p. 4599, doi. 10.1007/s10853-009-3701-7
- By:
- Publication type:
- Article
Analytical study of tensile behaviors of UHMWPE/nano-epoxy bundle composites.
- Published in:
- Journal of Materials Science, 2008, v. 43, n. 12, p. 4236, doi. 10.1007/s10853-008-2613-2
- By:
- Publication type:
- Article
Elastic constants determination for Fe<sup>3+</sup> substituted YIG through infra-red spectroscopy and heterogeneous metal mixture rule.
- Published in:
- 2005
- By:
- Publication type:
- Letter
Effect of thermal-mechanical cycling on damping capacity of B/Al composite.
- Published in:
- Journal of Materials Science, 2004, v. 39, n. 11, p. 3845, doi. 10.1023/B:JMSC.0000030753.41496.a9
- By:
- Publication type:
- Article
Computing Economic Chaos.
- Published in:
- Computational Economics, 2004, v. 23, n. 4, p. 289, doi. 10.1023/B:CSEM.0000026787.81469.1f
- By:
- Publication type:
- Article
Konstantin Kholshevnikov 1939–2021.
- Published in:
- 2021
- By:
- Publication type:
- Announcement
The geometry of isochrone orbits: from Archimedes' parabolae to Kepler's third law.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2020, v. 132, n. 4, p. 1, doi. 10.1007/s10569-020-09960-w
- By:
- Publication type:
- Article
Spatial periodic orbits in the equilateral circular restricted four-body problem: computer-assisted proofs of existence.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2019, v. 131, n. 1, p. 1, doi. 10.1007/s10569-018-9879-8
- By:
- Publication type:
- Article
The two-body interaction potential in the STF tensor formalism: an application to binary asteroids.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2014, v. 119, n. 3/4, p. 313, doi. 10.1007/s10569-014-9568-1
- By:
- Publication type:
- Article
Solving non-linear Lane-Emden type equations using Bessel orthogonal functions collocation method.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2013, v. 116, n. 1, p. 97, doi. 10.1007/s10569-013-9477-8
- By:
- Publication type:
- Article
Periodic motions in a gravitational central field with a rotating external force.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2012, v. 113, n. 3, p. 335, doi. 10.1007/s10569-012-9428-9
- By:
- Publication type:
- Article
Application of high order expansions of two-point boundary value problems to astrodynamics.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2008, v. 102, n. 4, p. 355, doi. 10.1007/s10569-008-9170-5
- By:
- Publication type:
- Article
The theory of canonical perturbations applied to attitude dynamics and to the Earth rotation. Osculating and nonosculating Andoyer variables.
- Published in:
- Celestial Mechanics & Dynamical Astronomy, 2007, v. 98, n. 4, p. 251, doi. 10.1007/s10569-007-9080-y
- By:
- Publication type:
- Article
Smooth Fano Polytopes with Many Vertices.
- Published in:
- Discrete & Computational Geometry, 2014, v. 52, n. 2, p. 153, doi. 10.1007/s00454-014-9607-4
- By:
- Publication type:
- Article
On Kalai’s Conjectures Concerning Centrally Symmetric Polytopes.
- Published in:
- Discrete & Computational Geometry, 2009, v. 41, n. 2, p. 183, doi. 10.1007/s00454-008-9104-8
- By:
- Publication type:
- Article